A little warning…

Just a little tip for the holiday season and its endless food; over stuffing yourself changes vagal tone which in turn can alter your heart rhythm. Ive talked to people who had cardiac arrest due to a very large meal. So be extra careful with all the goodies. And don’t forget alcohol is on the “do not take” list of meds and substances. Go easy LOL! Blessings to everyone and ENJOY!!!

Advertisements

2 Comments (+add yours?)

  1. Denise
    Mar 27, 2015 @ 01:35:17

    Thank you for your posts- my little girl is a Brugada Girl- it is nice to not feel so alone since I found your site.

    Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: